Volume 19, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Representing a point and the diagonal as zero loci in flag manifolds

Shizuo Kaji

Algebraic & Geometric Topology 19 (2019) 2061–2075
Bibliography
1 I N Bernstein, I M Gelfand, S I Gelfand, Schubert cells, and the cohomology of the spaces G∕P, Uspehi Mat. Nauk 28 (1973) 3 MR0429933
2 A Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. 57 (1953) 115 MR0051508
3 W Fulton, Flags, Schubert polynomials, degeneracy loci, and determinantal formulas, Duke Math. J. 65 (1992) 381 MR1154177
4 B Harris, On the homotopy groups of the classical groups, Ann. of Math. 74 (1961) 407 MR0131278
5 S Kaji, Equivariant Schubert calculus of Coxeter groups, Tr. Mat. Inst. Steklova 275 (2011) 250 MR2962984
6 S Kaji, P Pragacz, Diagonals of flag bundles, preprint (2015) arXiv:1503.03217v5
7 S Kobayashi, K Nomizu, Foundations of differential geometry, II, 15, Wiley (1969) MR0238225
8 P Konstantis, M Parton, Almost complex structures on spheres, Differential Geom. Appl. 57 (2018) 10 MR3758360
9 B Kostant, S Kumar, T–equivariant K–theory of generalized flag varieties, J. Differential Geom. 32 (1990) 549 MR1072919
10 A Lascoux, M P Schützenberger, Polynômes de Schubert, C. R. Acad. Sci. Paris Sér. I Math. 294 (1982) 447 MR660739
11 E Meinrenken, Clifford algebras and Lie theory, 58, Springer (2013) MR3052646
12 P Pragacz, Algebro-geometric applications of Schur S– and Q–polynomials, from: "Topics in invariant theory" (editor M P Malliavin), Lecture Notes in Math. 1478, Springer (1991) 130 MR1180989
13 P Pragacz, V Srinivas, V Pati, Diagonal subschemes and vector bundles, Pure Appl. Math. Q. 4 (2008) 1233 MR2441700
14 B Totaro, The torsion index of E8 and other groups, Duke Math. J. 129 (2005) 219 MR2165542
15 B Totaro, The torsion index of the spin groups, Duke Math. J. 129 (2005) 249 MR2165543